U.S. doctors online nowAsk doctors free
A 37-year-old member asked:

What is the treatment for lisinopril overdose?

1 doctor answer1 doctor weighed in
Dr. James Cain
Nephrology and Dialysis 36 years experience
It gets better: Lisinopril overdose can cause high potassium, renal failure, and low blood pressure. Support the patient until the drug is removed by the body and all should be well. These are, however dangerous problems that need a doctors guidance.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 10, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.